I Have Not Be Able To Achieve Orgasm And Do Not Cum After Birth Control Shot For 2 Years

Rader Ellisha's picture
By Rader Ellisha Conditions: Women's Orgasm Difficulty Causes: birth control pills Age: 18 - 35

A female who is using birth control is unable to achieve an orgasm or become aroused during sex.

Case #: 
479

Concern:

I have been on the birth control shot for around 2 years and am afraid it may be causing problems with my hormones and libido. I have been with my current boyfriend for a year and a half and when we first met the sex was amazing. Lately I have not be able to achieve orgasm and do not cum. I also have no desire for sex. My boyfriend is experiencing problems also and cannot keep an erection. Could my birth control be causing these problems and how can I fix them?

Discussion:

Experiencing sexual problems with a boyfriend or partner can be stressful and even embarrassing at times. Your birth control shot can disrupt your hormones and cause an imbalance that impairs your sexual function. That combined with your boyfriend’s erection problems may be putting a strain on your relationship. The good news is that your problems and his problem can both be fixed so you can once again have great sex.
 
How Birth Control Affects Hormones
Birth control shots can cause problems with your adrenal and ovarian functions, which are responsible for controlling your sexual sensitivity and orgasmic response. It can cause a hormone overload and limit your sexual desire and actually prevent you from having an orgasm.

It can take several months and in some cases even years for the birth control shot to start causing problems. This is because it takes your hormones a long time to become unbalanced. If you are otherwise healthy, your body is able to overcome the imbalance.

Once the shot has started causing problems, you will need to switch to a different type. A new birth control shot will take time to build up in your system again and in the meantime your hormones will return to normal and your sexual desire and ability to have an orgasm will return.
 
Excessive Sex and Masturbation
The reason you may not be able to have an orgasm may be because your boyfriends penis is not hard enough to make you climax. When you and your boyfriend first met, it is likely that you had sex a lot. It is also likely that your boyfriend masturbates often.

Excessive sex and masturbation can lead to impotence in males and slow down sexual response. It can even lead to sexual exhaustion which occurs when the prostate is weakened by too much ejaculation and the hormones become unbalanced as well. If you want your boyfriend to be able to maintain a strong and hard erection you should suggest that he stop masturbating as often and slow down on the amount of sex you have together.

There are also herbal supplements that can help speed up his sexual recovery. This will give his hormones and prostate time to recover and make sex better for both of you. 

Improving Your Sex Life
The birth control shot is one of the easiest ways to make sure that you do not get pregnant. It has many benefits but like many types of medication and other forms of birth control, it has some unpleasant side effects.

You may want to talk to a doctor about your problems and ask if you can switch your prescription to one that has less hormones. You can also take herbal supplements that are designed to balance your hormones, increase your libido and help improve your orgasms.

Try not to stress out about sex. Relax and enjoy the time together. The stress of your combined problems could be causing performance anxiety and preventing him from getting hard and you from becoming aroused.

What to do


Inca Libido Formula

Maca and Catuaba are the key ingredients of the Inca Libido Formula that help boost your sexual desires. If you noticed your sex drive has decreased because of age, weight or a hormonal imbalance, see how this formula can help you regain your old... Read more
5
Average: 5 (1 vote)


0 comments



Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.